Homological stability and densities of generalized configuration spaces

Ho QP. 2021. Homological stability and densities of generalized configuration spaces. Geometry & Topology. 25(2), 813–912.

Download
OA densities.pdf 479.27 KB

Journal Article | Published | English
Department
Abstract
We prove that the factorization homologies of a scheme with coefficients in truncated polynomial algebras compute the cohomologies of its generalized configuration spaces. Using Koszul duality between commutative algebras and Lie algebras, we obtain new expressions for the cohomologies of the latter. As a consequence, we obtain a uniform and conceptual approach for treating homological stability, homological densities, and arithmetic densities of generalized configuration spaces. Our results categorify, generalize, and in fact provide a conceptual understanding of the coincidences appearing in the work of Farb--Wolfson--Wood. Our computation of the stable homological densities also yields rational homotopy types, answering a question posed by Vakil--Wood. Our approach hinges on the study of homological stability of cohomological Chevalley complexes, which is of independent interest.
Publishing Year
Date Published
2021-04-27
Journal Title
Geometry & Topology
Acknowledgement
This paper owes an obvious intellectual debt to the illuminating treatments of factorization homology by J. Francis, D. Gaitsgory, and J. Lurie in [GL,G1, FG]. The author would like to thank B. Farb and J. Wolfson for bringing the question of explaining coincidences in homological densities to his attention. Moreover, the author thanks J. Wolfson for many helpful conversations on the subject, O. Randal-Williams for many comments which greatly help improve the exposition, and G. C. Drummond-Cole for many useful conversations on L∞-algebras. Finally, the author is grateful to the anonymous referee for carefully reading the manuscript and for providing numerous comments which greatly helped improve the clarity and precision of the exposition. This work is supported by the Advanced Grant “Arithmetic and Physics of Higgs moduli spaces” No. 320593 of the European Research Council and the Lise Meitner fellowship “Algebro-Geometric Applications of Factorization Homology,” Austrian Science Fund (FWF): M 2751.
Volume
25
Issue
2
Page
813-912
ISSN
IST-REx-ID

Cite this

Ho QP. Homological stability and densities of generalized configuration spaces. Geometry & Topology. 2021;25(2):813-912. doi:10.2140/gt.2021.25.813
Ho, Q. P. (2021). Homological stability and densities of generalized configuration spaces. Geometry & Topology. Mathematical Sciences Publishers. https://doi.org/10.2140/gt.2021.25.813
Ho, Quoc P. “Homological Stability and Densities of Generalized Configuration Spaces.” Geometry & Topology. Mathematical Sciences Publishers, 2021. https://doi.org/10.2140/gt.2021.25.813.
Q. P. Ho, “Homological stability and densities of generalized configuration spaces,” Geometry & Topology, vol. 25, no. 2. Mathematical Sciences Publishers, pp. 813–912, 2021.
Ho QP. 2021. Homological stability and densities of generalized configuration spaces. Geometry & Topology. 25(2), 813–912.
Ho, Quoc P. “Homological Stability and Densities of Generalized Configuration Spaces.” Geometry & Topology, vol. 25, no. 2, Mathematical Sciences Publishers, 2021, pp. 813–912, doi:10.2140/gt.2021.25.813.
All files available under the following license(s):
Copyright Statement:
This Item is protected by copyright and/or related rights. [...]
Main File(s)
File Name
densities.pdf 479.27 KB
Access Level
OA Open Access
Date Uploaded
2021-05-03
MD5 Checksum
643a8d2d6f06f0888dcd7503f55d0920


Export

Marked Publications

Open Data IST Research Explorer

Sources

arXiv 1802.07948

Search this title in

Google Scholar